Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 6

All articles in this issue are freely accessible.

Octonion algebras obtained from associative algebras with involution
Holger P. Petersson and Michel L. Racine.
Proc. Amer. Math. Soc. 130 (2002), 1563-1572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887000
The homogeneous spectrum of a graded commutative ring
William Heinzer and Moshe Roitman.
Proc. Amer. Math. Soc. 130 (2002), 1573-1580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887039
Specker’s theorem for Nöbeling’s group
Andreas Blass.
Proc. Amer. Math. Soc. 130 (2002), 1581-1587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887001
On the irreducibility of the iterates of $x^{n}-b$
Lynda Danielson and Burton Fein.
Proc. Amer. Math. Soc. 130 (2002), 1589-1596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887002
Hindman spaces
Menachem Kojman.
Proc. Amer. Math. Soc. 130 (2002), 1597-1602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887003
Explicit continued fractions with expected partial quotient growth
Takeshi Okano.
Proc. Amer. Math. Soc. 130 (2002), 1603-1605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887004
Division algebras over $C_{2}$- and $C_{3}$-fields
Louis H. Rowen.
Proc. Amer. Math. Soc. 130 (2002), 1607-1610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887005
Direct sums of local torsion-free abelian groups
David M. Arnold.
Proc. Amer. Math. Soc. 130 (2002), 1611-1617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887006
A theorem on the $k$-adic representation of positive integers
Yuguang Fang.
Proc. Amer. Math. Soc. 130 (2002), 1619-1622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887007
Signed sums of polynomial values
Hong Bing Yu.
Proc. Amer. Math. Soc. 130 (2002), 1623-1627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887008
Primary decomposition: Compatibility, independence and linear growth
Yongwei Yao.
Proc. Amer. Math. Soc. 130 (2002), 1629-1637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887009
LCM-splitting sets in some ring extensions
Tiberiu Dumitrescu and Muhammad Zafrullah.
Proc. Amer. Math. Soc. 130 (2002), 1639-1644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887010
On the dual of Orlicz–Lorentz space
H. Hudzik, A. Kaminska and M. Mastylo.
Proc. Amer. Math. Soc. 130 (2002), 1645-1654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887011
A remark on Calderón-Zygmund classes and Sobolev spaces
David Swanson.
Proc. Amer. Math. Soc. 130 (2002), 1655-1659
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887038
Subspaces with normalized tight frame wavelets in $\mathbb{R}$
Xingde Dai, Yuanan Diao and Qing Gu.
Proc. Amer. Math. Soc. 130 (2002), 1661-1667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887012
A note on the distance set problem in the plane
Themis Mitsis.
Proc. Amer. Math. Soc. 130 (2002), 1669-1672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887013
Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times
Ross G. Pinsky.
Proc. Amer. Math. Soc. 130 (2002), 1673-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887014
Removable sets for continuous solutions of quasilinear elliptic equations
Tero Kilpeläinen and Xiao Zhong.
Proc. Amer. Math. Soc. 130 (2002), 1681-1688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887015
On one problem of uniqueness of meromorphic functions concerning small functions
Hong-Xun Yi.
Proc. Amer. Math. Soc. 130 (2002), 1689-1697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887016
Essential spectrum of a system of singular differential operators and the asymptotic Hain–Lüst operator
Reinhard Mennicken, Serguei Naboko and Christiane Tretter.
Proc. Amer. Math. Soc. 130 (2002), 1699-1710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887017
A uniqueness result for harmonic functions
Richard F. Bass.
Proc. Amer. Math. Soc. 130 (2002), 1711-1716
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887018
Index of B-Fredholm operators and generalization of a Weyl theorem
M. Berkani.
Proc. Amer. Math. Soc. 130 (2002), 1717-1723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887019
Convolution operators and zeros of entire functions
David A. Cardon.
Proc. Amer. Math. Soc. 130 (2002), 1725-1734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887020
An automatic adjoint theorem and its applications
Junde Wu and Shijie Lu.
Proc. Amer. Math. Soc. 130 (2002), 1735-1741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887021
Equivalence of domains with isomorphic semigroups of endomorphisms
Sergei Merenkov.
Proc. Amer. Math. Soc. 130 (2002), 1743-1753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887022
On the distribution singular values of Toeplitz matrices
Milutin R. Dostanic.
Proc. Amer. Math. Soc. 130 (2002), 1755-1764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887023
Isolated points and essential components of composition operators on $H^{∞}$
Takuya Hosokawa, Keiji Izuchi and Dechao Zheng.
Proc. Amer. Math. Soc. 130 (2002), 1765-1773
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887024
Analytic extension of differentiable functions defined in closed sets by means of continuous linear operators
Leonhard Frerick and Dietmar Vogt.
Proc. Amer. Math. Soc. 130 (2002), 1775-1777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887025
On the location of the essential spectrum of Schrödinger operators
Giorgio Metafune and Diego Pallara.
Proc. Amer. Math. Soc. 130 (2002), 1779-1786
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887026
Logarithmic convexity of extended mean values
Feng Qi.
Proc. Amer. Math. Soc. 130 (2002), 1787-1796
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887027
On the continuity of biconjugate convex functions
J. M. Borwein and J. D. Vanderwerff.
Proc. Amer. Math. Soc. 130 (2002), 1797-1803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887028
A Ricci-semi-symmetric hypersurface of Euclidean space which is not semi-symmetric
Bahaa E. Abdalla and Franki Dillen.
Proc. Amer. Math. Soc. 130 (2002), 1805-1808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887029
Finiteness theorems for submersions and souls
Kristopher Tapp.
Proc. Amer. Math. Soc. 130 (2002), 1809-1817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887030
Strongly representable atom structures of relation algebras
Robin Hirsch and Ian Hodkinson.
Proc. Amer. Math. Soc. 130 (2002), 1819-1831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887031
On translations of subsets of the real line
Jacek Cichon, Andrzej Jasinski, Anastasis Kamburelis and Przemyslaw Szczepaniak.
Proc. Amer. Math. Soc. 130 (2002), 1833-1842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887032
Linearity of dimension functions for semilinear $G$-spheres
Ikumitsu Nagasaki.
Proc. Amer. Math. Soc. 130 (2002), 1843-1850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887033
On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds
Joel Hass, Shicheng Wang and Qing Zhou.
Proc. Amer. Math. Soc. 130 (2002), 1851-1857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887034
$L^{p}$ version of Hardy’s theorem on semisimple Lie groups
E. K. Narayanan and S. K. Ray.
Proc. Amer. Math. Soc. 130 (2002), 1859-1866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887035
Covering maps that are not compositions of covering maps of lesser order
Jerzy Krzempek.
Proc. Amer. Math. Soc. 130 (2002), 1867-1873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887036
Erratum to “On condensations of $C_{p}$-spaces onto compacta”
A. V. Arhangel'skii.
Proc. Amer. Math. Soc. 130 (2002), 1875-1875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1887037